Alert archive / New Mexico / Red Flag Warnings in 2015

Red Flag Warning 2, NWS El Paso, TX

April 5, 20158 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 5, 2015, 2:22 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 6, 2015, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 2:22 PM MDT (20:22 UTC)
In effect from
Apr 6, 2015, 1:00 PM MDT
Expired
Apr 6, 2015, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WWUS84 KEPZ 052022
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
222 PM MDT SUN APR 5 2015

...DRY AND WINDY CONDITIONS EXPECTED ON MONDAY.

..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES
LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT
SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO
30 MPH ARE LIKELY WITH HIGHER GUSTS. AFTERNOON RELATIVE
HUMIDITIES WILL BE FALLING INTO THE SINGLE DIGITS FOR MOST
LOCATIONS...LEADING TO AN INCREASED FIRE THREAT MONDAY. THIS
THREAT WILL CARRY OVER INTO TUESDAY AND WEDNESDAY AFTERNOONS.

NMZ110>113-TXZ055-056-060200-
/O.UPG.KEPZ.FW.A.0002.150406T1900Z-150407T0200Z/
/O.NEW.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
222 PM MDT SUN APR 5 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT MONDAY. 



* TIMING: 1 PM MONDAY AFTERNOON THROUGH THROUGH 8 PM MONDAY 
  EVENING. 

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH.

* HUMIDITY: 5 TO 11 PERCENT.

* FIRE DANGER WILL REMAIN IN THE HIGH TO VERY HIGH CATEGORY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
962 
WWUS84 KEPZ 060229
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
829 PM MDT SUN APR 5 2015

...DRY AND WINDY CONDITIONS EXPECTED MONDAY AND TUESDAY...

..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES
LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT
SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO
35 MPH ARE LIKELY WITH HIGHER GUSTS MONDAY AFTERNOON...AND A
LITTLE HIGHER TUESDAY. WITH VERY HIGH TO EXTREME FIRE
DANGERS...RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY
LOW FUEL MOISTURES FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL
DEVELOP MONDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO
TUESDAY AND WEDNESDAY AFTERNOONS.

NMZ110>113-TXZ055-056-061500-
/O.NEW.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
/O.CON.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
829 PM MDT SUN APR 5 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111...112 AND 113...

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

* MONDAY TIMING: 1 PM MONDAY AFTERNOON THROUGH 8 PM MONDAY EVENING.
* TUESDAY TIMING: 12 PM TUESDAY THROUGH 9 PM TUESDAY EVENING.

* MONDAY WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH.
* TUESDAY WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* MONDAY MINIMUM HUMIDITY:  5 TO 11 PERCENT.
* TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

TRIPOLI
887 
WWUS84 KEPZ 061303
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
703 AM MDT MON APR 6 2015

...DRY AND WINDY CONDITIONS EXPECTED MONDAY AND TUESDAY...

..AN UPPER LEVEL TROUGH WILL BE MOVING INTO THE WESTERN STATES
LATER MONDAY. ITS APPROACH WILL GENERATE STRENGTHENING 20 FT
SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO
35 MPH ARE LIKELY WITH HIGHER GUSTS MONDAY AFTERNOON...AND A
LITTLE HIGHER TUESDAY. WITH VERY HIGH TO EXTREME FIRE DANGERS...
RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL
MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL
DEVELOP MONDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO
TUESDAY AND WEDNESDAY AFTERNOONS.

NMZ110>113-TXZ055-056-070200-
/O.CON.KEPZ.FW.W.0002.150406T1900Z-150407T0200Z/
/O.CON.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
703 AM MDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

* MONDAY TIMING: 1 PM MONDAY AFTERNOON THROUGH 8 PM MONDAY 
  EVENING. TUESDAY TIMING: 12 PM TUESDAY THROUGH 9 PM TUESDAY 
  EVENING. 

* MONDAY WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER
  40 MPH. TUESDAY WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH
  GUSTS OVER 45 MPH.

* MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. TUESDAY MINIMUM 
  HUMIDITY: 6 TO 12 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

20
112 
WWUS84 KEPZ 070225
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
825 PM MDT MON APR 6 2015

...DRY AND WINDY CONDITIONS TO CONTINUE TUESDAY AND WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
TUESDAY AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY
HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE
SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST
LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN TUESDAY
AFTERNOON. THIS THREAT WILL CARRY OVER INTO WEDNESDAY.

NMZ111>113-TXZ055-071500-
/O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/
/O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
825 PM MDT MON APR 6 2015

...RED FLAG WARNING IN NOW EFFECT FROM NOON TO 9 PM MDT TUESDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...111... 112 AND 113...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...111...112 AND 113...

...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES
055...111...112 AND 113...

* TIMING TUESDAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS

* TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER
  45 MPH.
* WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER
  45 MPH.

* TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT.
* MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.


$$

NMZ110-TXZ056-071500-
/O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/
/O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/
/O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
825 PM MDT MON APR 6 2015

...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT TUESDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND
110...

...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES
056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TUESDAY TIMING: 12 PM THROUGH 9 PM.

* TUESDAY WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45
  MPH.

* TUESDAY MINIMUM HUMIDITY: 7 TO 12 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:03 AM MDT, 11 hours 19 minutes earlier.

Area forecast discussion, Apr 5, 3:03 AM MDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
303 AM MDT SUN APR 5 2015

.SYNOPSIS...
WARM AND WINDY IS THE WORD FOR MUCH OF THIS WEEK AS STRONG SOUTHWEST
FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN. WINDS WILL BECOME
BREEZY THIS AFTERNOON AND THEN INCREASE TO WINDY EACH DAY MONDAY
THROUGH WEDNESDAY. HIGH TEMPERATURES WILL RUN ABOUT 5 TO 8 DEGREES
ABOVE NORMAL. PACIFIC FRONT SWINGS THROUGH WEDNESDAY NIGHT TO COOL
THURSDAY BACK TO NEAR NORMAL AND ALLOW WINDS TO SUBSIDE.

&&

.DISCUSSION...
TYPICAL SPRING PATTERN...PRETTY MUCH ABSENT UP TO NOW...IS NOW
SHAPING UP FOR MUCH OF THE NEW WEEK. RESIDUAL LOW LEVEL MOISTURE
HANGS AROUND THIS MORNING...WITH DEWPOINTS IN THE 30S TO 40. BUT WV
IMAGERY SHOWS UPPER TROUGH RAPIDLY MOVING EAST WITH STRONG DRYING
ALOFT. TROUGH NOW NEAR TUCSON AND SHOULD BE EAST OF THE CWA BY EARLY
THIS AFTERNOON. CORRESPONDING DRYING OUT AT THE SURFACE WILL ALSO
TAKE PLACE TODAY AS DEWPOINTS FALL MOSTLY TO 15-25 DEG BY THIS
AFTERNOON. HIGH RES MODELS SHOWING HIGHER DEWPOINTS HANGING ON IN
HUDSPETH INTO THE EARLY EVENING. THIS WILL STILL ALLOW DECENT
INSTABILITY IN THIS AREA WITH LI'S OF -2 AND SLIGHT CAPES OF 200-500
J/KG. LOOK ALOFT ALSO SHOWS A JETLET WITH THE RRQ OVER THIS AREA FOR
ADDITIONAL SYNOPTIC LIFT. LEFT SLGT CHC TSTMS IN SE HUDSPETH LATE
THIS AFTERNOON/EARLY EVENING.

OTHERWISE NO PRECIP EXPECTED REST OF FORECAST PERIOD. STRONG
SOUTHWEST FLOW ALOFT WILL PERSIST MUCH OF THE WEEK AS PACIFIC TROUGH
LINGERS ALONG THE WEST COAST. THIS MEANS VERY CLOUDS...WARM
TEMPERATURES ABOUT 5-8 DEGREES ABOVE NORMAL...AND WINDY AFTERNOONS
AND EVENINGS. MONDAY THROUGH WEDNESDAY LOOK TO BE THE WINDIEST DAYS
BUT LIKELY REMAINING JUST BELOW ADVISORY CRITERIA.

PACIFIC TROUGH FINALLY MOVES INLAND ON WEDNESDAY AND WILL BRING A
WEAKENED COOL FRONT THROUGH EARLY WEDNESDAY NIGHT. THIS WILL COOL
TEMPERATURES BACK TO NORMAL THURSDAY AND ALLOW WINDS TO SUBSIDE.
GFS/ECMWF IN DECENT AGREEMENT LONGER RANGE...BRINGING SMALL UPPER
TROUGH EAST ACROSS NEW MEXICO. SOME TIMING DIFFERENCES AS GFS BRINGS
TROUGH AND PCPN TO AREA SATURDAY NIGHT AND SUNDAY...WHILE ECMWF
ABOUT 6-12 HOURS FASTER. SYSTEM STILL JUST OUT OF FORECAST PERIOD SO
DID NOT PUT MUCH DETAIL INTO THE FEATURE.

&&

.AVIATION...VALID 05/12Z-06/12Z...
GENLY VFR THRU PERIOD. EL PASO-RUIDOSO EAST...SCT/BKN180 BKN/OVC250
LAYERS 350. CLOUDS SLOWLY DMSHG FROM WEST. AFT 21Z SE SIERRA
BLANCA...BKN120CB DVLPG WITH SLGT CHC -TSRA. WIND GUSTS OF 35-45 KTS
PSBL IF STORMS DO DEVELOP. WEST OF EL PASO-RUIDOSO...SCT/BKN180 FEW
LAYERS TO 250.

&&

.FIRE WEATHER...
DRY...WARM AND WINDY WEATHER FOR MUCH OF THE FORECAST PERIOD...WITH
INCREASING FIRE DANGER THROUGH THE WEEK. MODERATE TO STRONG
SOUTHWEST FLOW ALOFT THROUGH THURSDAY MEANS DRY WEATHER AND WINDY
AFTERNOONS AND EVENINGS. WINDS LOOK TO BE STRONGEST MONDAY THROUGH
WEDNESDAY WITH RED FLAG CONDITIONS LIKELY. TEMPERATURES WILL RUN
ABOUT 5-8 DEGREES ABOVE NORMAL THROUGH WEDNESDAY. WARMTH AND WINDS
BACK OFF A BIT ON THURSDAY AS PACIFIC FRONT PUSHES THROUGH WEDNESDAY
NIGHT. WINDS WILL DIMINISH THURSDAY AND RH'S RECOVER SOME.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 83  58  84  60  85 /   0   0   0   0   0
SIERRA BLANCA           82  54  84  57  86 /  10  10   0   0   0
LAS CRUCES              82  53  83  51  85 /   0   0   0   0   0
ALAMOGORDO              80  51  83  52  84 /   0   0   0   0   0
CLOUDCROFT              63  39  64  41  64 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   80  48  80  48  82 /   0   0   0   0   0
SILVER CITY             74  46  76  48  77 /   0   0   0   0   0
DEMING                  81  48  83  47  84 /   0   0   0   0   0
LORDSBURG               82  46  81  45  83 /   0   0   0   0   0
WEST EL PASO METRO      83  58  84  59  86 /   0   0   0   0   0
DELL CITY               83  52  86  54  87 /   0   0   0   0   0
FORT HANCOCK            85  53  88  56  88 /   0   0   0   0   0
LOMA LINDA              80  54  81  58  83 /   0   0   0   0   0
FABENS                  84  53  86  56  86 /   0   0   0   0   0
SANTA TERESA            83  54  84  55  86 /   0   0   0   0   0
WHITE SANDS HQ          82  54  83  57  84 /   0   0   0   0   0
JORNADA RANGE           81  45  82  47  84 /   0   0   0   0   0
HATCH                   82  47  83  48  85 /   0   0   0   0   0
COLUMBUS                80  51  82  52  85 /   0   0   0   0   0
OROGRANDE               80  54  83  56  84 /   0   0   0   0   0
MAYHILL                 70  44  71  44  71 /   0   0   0   0   0
MESCALERO               70  41  70  43  70 /   0   0   0   0   0
TIMBERON                70  43  70  46  71 /   0   0   0   0   0
WINSTON                 74  37  72  37  72 /   0   0   0   0   0
HILLSBORO               78  45  80  48  81 /   0   0   0   0   0
SPACEPORT               81  45  82  46  83 /   0   0   0   0   0
LAKE ROBERTS            72  40  73  41  73 /   0   0   0   0   0
HURLEY                  75  44  78  46  79 /   0   0   0   0   0
CLIFF                   78  35  79  40  81 /   0   0   0   0   0
MULE CREEK              76  34  79  38  79 /   0   0   0   0   0
FAYWOOD                 76  45  78  47  79 /   0   0   0   0   0
ANIMAS                  82  47  82  48  83 /   0   0   0   0   0
HACHITA                 80  46  82  48  83 /   0   0   0   0   0
ANTELOPE WELLS          80  46  81  48  83 /   0   0   0   0   0
CLOVERDALE              79  46  80  48  81 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ055-056.

&&

17 HEFNER
Hazardous weather outlook, Apr 5, 4:02 AM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
402 AM MDT SUN APR 5 2015

NMZ401>417-TXZ418>424-061015-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
402 AM MDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

BREEZY THIS AFTERNOON AND EVENING...WITH A FEW AREAS OF BLOWING
DUST POSSIBLE. A THUNDERSTORM OR TWO IS POSSIBLE THIS AFTERNOON IN
HUDSPETH COUNTY SOUTHEAST OF SIERRA BLANCA. WIND GUSTS OF 40-50
MPH ALONG WITH SMALL HAIL POSSIBLE IF THESE STORMS DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WINDY AFTERNOON AND EVENINGS MONDAY THROUGH WEDNESDAY. AREAS OF
BLOWING DUST LIKELY WITH THE WINDS...WITH LOCAL VISIBILITIES TO
ONE MILE OR BELOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:04 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more15 hr

Nearby

Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.